Top answers from doctors based on your search:
Disclaimer

Gaviscon and gas

A member asked:
Dr. John Munshower
29 years experience Family Medicine
See Dr: A good clinical exam by a dr. Will rule out more serious possiblities (heart related) and then you can work from there with your dr. For a cause and t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old female asked:
Dr. Nisheeth Gupta
Specializes in Hematology and Oncology
Dyspepsia: take omeprazole 40mg daily in morning high fibre diet ( fruits vegetables)
A member asked:
Dr. G Funari
Dr. G Funari answered
44 years experience Oral and Maxillofacial Surgery
Recommend : Recommend that you see you physician for a clinical examination. There are several things that could be causing these symptoms that need to be ruled o ... Read More
3
3 thanks
A 33-year-old female asked:
Dr. Diane Ojugbeli
24 years experience Family Medicine
Could be your meds: I see that you are or were on levofloxacin. This could be causing it. You can stop the med and call the physician who wrote it. Stress may really pl ... Read More
1
1 thank
A member asked:
Dr. G Funari
Dr. G Funari answered
44 years experience Oral and Maxillofacial Surgery
With : With your symptoms this severe it is time to visit your physician to enlist their aid. There are several reasons for excess gas, such as aerophagia, ... Read More
6
6 thanks
A 19-year-old male asked:
Dr. Layth Maolood
26 years experience Internal Medicine
UTI: A urinary tract infection could explain all your symptoms. A urine dip for white cells could confirm that which is available otc. A trip to your your ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Only if symptomatic: Gaviscon can be used to treat heartburn and symptoms of excess acidity. It neutralizes some of the stomach acid. A normal person with no symptoms does ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Antacids: Nope. Not in any way.
A 28-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Would be: Very unusual. Have never seen it in either my pharmacy or medical career. But one thing I have learned, is never say never!
A 21-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Yes: it is a simple anti acid/gas product.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month